×

Found 1,074 Documents (Results 1–100)

100
MathJax

The periodic Lieb-Thirring inequality. (English) Zbl 1480.81045

Exner, Pavel (ed.) et al., Partial differential equations, spectral theory, and mathematical physics. The Ari Laptev anniversary volume. Berlin: European Mathematical Society (EMS). EMS Ser. Congr. Rep., 135-154 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Decay estimates for a Klein-Gordon model with time-periodic coefficients. (English) Zbl 1465.35297

Cicognani, Massimo (ed.) et al., Anomalies in partial differential equations. Based on talks given at the INDAM workshop, University of Rome “La Sapienza”, Rome, Italy, September 9–13, 2019. Cham: Springer. Springer INdAM Ser. 43, 313-330 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On lacunas in the lower part of the spectrum of the periodic magnetic operator in a strip. (English. Russian original) Zbl 1459.35298

J. Math. Sci., New York 253, No. 5, 599-617 (2021); translation from Sovrem. Mat., Fundam. Napravl. 63, No. 3, 373-391 (2017).
MSC:  35P15 35J10
PDF BibTeX XML Cite
Full Text: DOI

A note on the construction of Sobolev almost periodic invariant tori for the 1d NLS. (English) Zbl 1473.37091

MSC:  37K55 35B15 35Q55
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the hierarchical behavior of solutions of the Maryland equation in the semiclassical approximation. (English. Russian original) Zbl 1454.81067

Math. Notes 108, No. 6, 906-910 (2020); translation from Mat. Zametki 108, No. 6, 941-946 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Homogenization of periodic Schrödinger-type equations, with lower order terms. (English. Russian original) Zbl 1454.35017

St. Petersbg. Math. J. 31, No. 6, 1001-1054 (2020); translation from Algebra Anal. 31, No. 6, 122-196 (2019).
MSC:  35B27 35J10 35Q41
PDF BibTeX XML Cite
Full Text: DOI

The finite-gap method and the periodic NLS Cauchy problem of anomalous waves for a finite number of unstable modes. (English. Russian original) Zbl 1454.35340

Russ. Math. Surv. 74, No. 2, 211-263 (2019); translation from Usp. Mat. Nauk 74, No. 2, 27-80 (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Two-dimensional periodic Schrödinger operators integrable at an energy eigenlevel. (English. Russian original) Zbl 1427.35161

Funct. Anal. Appl. 53, No. 1, 23-36 (2019); translation from Funkts. Anal. Prilozh. 53, No. 1, 31-48 (2019).
MSC:  35P05 35J10 35G20
PDF BibTeX XML Cite
Full Text: DOI arXiv

Quasi-periodic solutions to nonlinear PDEs. (English) Zbl 1427.35260

Coron, Jean-Michel (ed.) et al., Harmonic analysis and wave equations. Lecture notes of the LIASFMA school and workshop, Shanghai, China, May 8–18, 2017. Hackensack, NJ: World Scientific; Beijing: Higher Education Press. Ser. Contemp. Appl. Math. CAM 23, 127-175 (2019).
MSC:  35Q55 35B10 35Q53
PDF BibTeX XML Cite
Full Text: DOI

On effective PDEs of quantum physics. (English) Zbl 1428.35419

D’Abbicco, Marcello (ed.) et al., New tools for nonlinear PDEs and application. Proceedings of the 11th ISAAC congress, Växjö, Sweden, August 14–18, 2017. Cham: Birkhäuser. Trends Math., 1-47 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software